# SDR FDEA2020082011858

- Difficulty date: August 11, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 75,980 hours, 26,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2013
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS TEST,  FOUND THE EMERGENCY LIGHTS BATTERY 1 LOW.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-01-4-1,  AND OPS CHECKED OK. ACFT OK FOR SERVICE.
